# SDR SWIA202054494

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM INBOARD CLIP AT FS 280 IS CRACKED.  C-CHECK RO 12/04/2020.  REMOVED DAMAGED INBOARD CLIP ON RBL 9 ATTACHED AT FS 280 AND INSTALLED NEW SERVICEABLE CLIP, IAW CRJ200-SRM AND RE0.
